Cetirizine HCl 10 mg Tablets, 90 ct, QC99685 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredient in Zyrtec. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies including runny nose, itchy watery eyes, sneezing, and itching of the nose or throat. Indoor and outdoor allergies. Original prescription strength.